On Noether's problem for cyclic groups of prime order

Search this Article

Author(s)

Journal

  • Proceedings of the Japan Academy. Ser. A, Mathematical Sciences

    Proceedings of the Japan Academy. Ser. A, Mathematical Sciences 91(3), 39-44, 2015-03

    Japan Academy

Codes

  • NII Article ID (NAID)
    40020410863
  • NII NACSIS-CAT ID (NCID)
    AA00785474
  • Text Lang
    ENG
  • ISSN
    0386-2194
  • NDL Article ID
    026280833
  • NDL Call No.
    Z53-T494
  • Data Source
    NDL 
Page Top